Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Diabetes
Health Discussion Forum

 What would we gain if Stem cell research were allowed?
In terms of making our lives better or healthier....


 Sugar Levels?
What are the symtoms of High sugar and low sugar?...


 What does 2+ sugar in your urine mean?
...


 sorry ,nicholas jonas , does he have diabetes?
...


 Has anybody who has the Oregon Health Plan been able to get the bariatric sugery? If so, how did you get it?
I am trying to get the surgery, how do I go about it?...


 Question about feeling better on diet for diabetes?
Monday of this week I cut out all sugar except what occurs naturally in fruits & vegetables.I probably got some sugar in some ketchup & some salad dressing, but that's about it. I have ...


 What is the treatment of sixth nerve palsy for Diabetes?
of my left eye , my age is 64 M...


 i am diabetic since last 7 yrs. Every day at eveining my all joints ache and i have to take Nimesulide for it.
Can somebody tell me the reason and remedy for my joint pains? Taking pain killer frequently is harmful to me?...


 I have ditected diabetus about 6 years back. Do I need to change my medicine?
My fasting level is 130 and 250 . Do I need to consult Diabetologist or Endocrologinist. When I cheked without norms it seen 210. Do we need to keep the Blood sugar level below some level always ...


 Has anyone with Parkinsons been diagnosed using neuropsychological testing? I have a minor tremor + memory pro
I have had short term memory prob for about 4+ years and a slight tremor in my right thumb for about a year. Never worried about the thumb, but neuro doc did. I had gone for testing two years ago, ...


 Can any medical professional tell me what is the normal blood glucose level after eating the meal?
Also what is the ideal time after meal to test blood glucose level....


 Has anyone taken Beyetta 10mg. and gotten physically sick each time you took it?
I was taking Beyetta 5mg. and was doing fine. My doctor raised me to 10mg. which I took for about 3 weeks but each time I took it I got so sick I had to stop taking it. I was also having dizzy ...


 i'm looking for a company that advertises "painless blood sugar testers" for diabetics.?
i'm in huntington beach, california and i've been seeing commercials on regular tv about a painless blood sugar tester for diabetics but i cant remember the name or website address of the ...


 Why would Medi-Cal let a female patient undergo a kidney & pancreas transplant and then deny her the right?
to the needed anti-rejction meds she needs to sustain her life??? This makes no sense to ask her to purchase them at $700/mo and her SSI is $600/mo. Does Medi-Cal cover prescriptions at all?...


 why do I get dizzy when I lean or reach forward?
...


 Can anyone tell me about diabetes? Information about type 1 or 2, including effects on the body, treatment etc
...


 Are there any homeopathic methods to help type II diabetes? Stress induced, Adult.?
...


 what does insluin level of 9.40 indicate!!! my frind has been detected for this..she also has a thyoid probelm
...


 what causes diabetes?
...


 What are the life treatening levels of surar in the blood?
...



zpoetress
Does methimazole for Graves Disease make you gain weight?
I'm taking 10 mg 3 times a day? I've been gaining weight and I want to know if it's the cause of it. I'm going back to the dr. in 2 weeks.
                     




bones
Graves diseases is caused by an over active thyroid. The increased thyroid hormone causes an increased metabolism leading to weight loss and sweating. Methimazole works on the thyroid to decrease that function. Since your body has been put on overdrive in metabolism by the thyroid hormone excess, its playing catch-up. So that includes a weight gain. The weight gain shouldnt be that excessive. Ask your doctor what would be your ideal body weight.


bmac
Rating
If you have Graves disease you must have lost a lot of weight before you were diagnosed and treated. If you have gained too much or find that you are unable to function because you are on low energy, you need to see your endocrinologist and have your levels tested. You probably need a dosage adjustment.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2014 HealthExpertAdvice Saturday, November 1, 2014
Terms of use - Privacy Policy